# SDR SWAA2024103147341

- Difficulty date: October 11, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 57,420 hours, 29,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECT: CRACKED NEW WEB AND ELONGATED HOLES ON BRACKETS; BILGE AREA BTW BS500 TO BS500A AT LEVEL STR 26L FWD CARGO COMPARTMENT. 2024 - 597224 REJECT: CRACKED NEW WEB AND ELONGATED HOLES ON BRACKETS; BILGE AREA BTW BS500 TO BS500A AT LEVEL STR 26L FWD CARGO COMPARTMENT.<[01] TOOL USED ON STEP 4 ET EQUIPMENT: P/N: NORTEC 600D; S/N: 220272512; CAL DUE DATE: 08-JAN-25;[02] REPLACED WEB AND BRACKETS (2 E/A) LOC. ON BILGE AREA BTW BS 500 TO BS 500A AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND DWG 143A7505 SHEET 37 REV-.DWG 143A7510 SHEET 4 REV B AND DWG 143A7502 SHEET 3 REV G;[03] REPLACED WEB AND BRACKETS (2 E/A) LOC. ON BILGE AREA BTW BS 500 TO BS 500A AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND DWG 143A7505 SHEET 37 REV-.DWG 143A7510 SHEET 4 REV B AND DWG 143A7502 SHEET 3 REV G  RII
